# SDR CALA2021090301492

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16453
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004 EMER LT PWR SUPPLY M6758 FAILED FUNCTIONAL TEST.   EMER LT PWR SUPPLY M6758 CHARGER REPLACED & TESTED NORMAL AS PER AMM 33-51-07.
